Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A local calculus for nullhomotopic filling Dehn spheres

Gennaro Amendola

Algebraic & Geometric Topology 9 (2009) 903–933
Bibliography
1 I R Aitchison, S Matsumoto, J H Rubinstein, Immersed surfaces in cubed manifolds, Asian J. Math. 1 (1997) 85 MR1480991
2 E K Babson, C S Chan, Counting faces of cubical spheres modulo two, from: "Combinatorics and applications (Tianjin, 1996)" (editors W Y C Chen, D Z Du, F D Hsu, H P Yap), Discrete Math. 212 (2000) 169 MR1748648
3 B G Casler, An imbedding theorem for connected 3–manifolds with boundary, Proc. Amer. Math. Soc. 16 (1965) 559 MR0178473
4 N P Dolbilin, M A Shtan′ko, M I Shtogrin, Cubic manifolds in lattices, Izv. Ross. Akad. Nauk Ser. Mat. 58 (1994) 93 MR1275903
5 L Funar, Cubulations, immersions, mappability and a problem of Habegger, Ann. Sci. École Norm. Sup. (4) 32 (1999) 681 MR1710756
6 J Hass, J Hughes, Immersions of surfaces in 3–manifolds, Topology 24 (1985) 97 MR790679
7 T Homma, T Nagase, On elementary deformations of maps of surfaces into 3–manifolds. I, Yokohama Math. J. 33 (1985) 103 MR817976
8 T Homma, T Nagase, On elementary deformations of maps of surfaces into 3–manifolds. II, from: "Topology and computer science (Atami, 1986)" (editor S Suzuki), Kinokuniya (1987) 1 MR1112583
9 S A King, Ideal Turaev–Viro invariants, Topology Appl. 154 (2007) 1141 MR2298630
10 S V Matveev, The theory of the complexity of three-dimensional manifolds, Akad. Nauk Ukrain. SSR Inst. Mat. Preprint 13 (1988) MR982986
11 S V Matveev, Algorithmic topology and classification of 3–manifolds, 9, Springer (2003) MR1997069
12 J M Montesinos-Amilibia, Representing 3–manifolds by Dehn spheres, from: "Mathematical contributions : volume in honor of Professor Joaquín Arregui Fernández (Spanish)" (editors J L López, L M P Coronado), Homen. Univ. Complut., Editorial Complutense (2000) 239 MR1803906
13 C D Papakyriakopoulos, On Dehn’s lemma and the asphericity of knots, Ann. of Math. (2) 66 (1957) 1 MR0090053
14 D Roseman, Reidemeister-type moves for surfaces in four-dimensional space, from: "Knot theory (Warsaw, 1995)" (editors V F R Jones, J Kania-Bartoszyńska, J H Przytycki, P Traczyk, V G Turaev), Banach Center Publ. 42, Polish Acad. Sci. (1998) 347 MR1634466
15 M A Shtan′ko, M I Shtogrin, Embedding cubic manifolds and complexes into a cubic lattice, Uspekhi Mat. Nauk 47 (1992) 219 MR1171874
16 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865 MR1191386
17 R Vigara, A new proof of a theorem of J M Montesinos, J. Math. Sci. Univ. Tokyo 11 (2004) 325 MR2097529
18 R Vigara, Representación de 3–variedades por esferas de Dehn rellenantes, PhD thesis, UNED Madrid (2006)
19 R Vigara, A set of moves for Johansson representation of 3–manifolds, Fund. Math. 190 (2006) 245 MR2232862